Log24

Thursday, November 17, 2016

Rotman and the Outer Automorphism

Filed under: General,Geometry — Tags: — m759 @ 11:00 AM

This is a followup to Tuesday's post on the Nov. 15 American
Mathematical Society (AMS) obituary of Joseph J. Rotman.

Detail of a page in "Notes on Finite Geometry, 1978-1986,"
"An outer automorphism of S6 related to M24" —

Related work of Rotman —

"Outer Automorphisms of S6," by
Gerald Janusz and Joseph Rotman,
The American Mathematical Monthly ,
Vol. 89, No. 6 (Jun. – Jul., 1982), pp. 407-410

Some background —

"In a Nutshell: The Seed," Log24 post of Sept. 4, 2006:

No Comments

No comments yet.

RSS feed for comments on this post.

Sorry, the comment form is closed at this time.

Powered by WordPress